MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR HIP SYSTEM WITH HXLPE LINERS

CORIN LTD TRINITY; ACETABULAR HIP SYSTEM WITH HXLPE LINERS
Model Number 321.03.936
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per comp - (b)(4) initial report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient activity level and medical history, whether the patient had any recent injuries, surgeries etc.That could have led to the infection and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity revision of the uhmwpe liner and biolox delta ceramic head after approximately 8 years and 7 months due to infection.
 
Additional Manufacturer Narrative
(b)(4) final report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient activity level and medical history, whether the patient had any recent injuries, surgeries etc.That could have led to the infection and an update on the patient post revision was requested in order to progress with the investigation of this event, however, this information could not be provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing and sterilisation records have identified and reviewed.Review of these records revealed no product non-conformity or deviation from process that would have caused or contributed to the reported infection.Based on the above, no further investigation can be conducted.Infection is a known risk with any invasive surgery, however, due to the length of time between implantation of the devices and the patient developing an infection is has been concluded that the reported infection is not linked to the corin devices or the procedure.Therefore, this case is now considered closed.The root cause of the infection could not be determined.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
TRINITY
Common Device Name
ACETABULAR HIP SYSTEM WITH HXLPE LINERS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23177330
Report Number9614209-2025-00587
Device Sequence Number9629929
Product Code LZO
UDI-Device Identifier05055196971653
UDI-Public05055196971653
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/22/2021
Device Model Number321.03.936
Device Catalogue NumberNOT APPLICABLE
Device Lot Number347817
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA CERAMIC HEAD: 104.3605, 348304; BIOLOX DELTA CERAMIC HEAD: 104.3605, 348304
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown